標題: A COMPARISON OF SIMILARITY MEASURES OF FUZZY VALUES
作者: CHEN, SM
YEH, MS
HSIAO, PY
交大名義發表
資訊工程學系
National Chiao Tung University
Department of Computer Science
關鍵字: FUZZY VALUE;SIMILARITY MEASURE;MATCHING FUNCTION
公開日期: 26-五月-1995
摘要: This paper extends the work of Pappis and Karacapilidis (1993) to present and compare the properties of several measures of similarity of fuzzy values. The measures examined in this paper are based on the geometric model, the set-theoretic approach, and the matching function S we presented in (Chen, 1988). It is shown that several properties are common to all measures and some properties do not hold for all of them.
URI: http://hdl.handle.net/11536/1913
ISSN: 0165-0114
期刊: FUZZY SETS AND SYSTEMS
Volume: 72
Issue: 1
起始頁: 79
結束頁: 89
顯示於類別:期刊論文


文件中的檔案:

  1. A1995RA54700007.pdf